# SDR COM20379

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51928702502
- Condition: Defective
- Location: Left
- Part time: 16,105 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS ALTIMETER RED FLAG.  REPLACED ALTIMETER.
